# SDR UALA2008111806556

- Difficulty date: November 17, 2008
- Submitted: November 19, 2008
- Operation: Air carrier
- Aircraft: N551UA
- Make and model: Boeing 757222
- Aircraft serial: 25399
- Aircraft time: 64,584 hours, 18,644 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Reservoir
- Condition: Low Pressure
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DOOR 2L EMERGENCY POWER RESERVOIR PRESSURE IS LOW.  REMOVED AND REPLACED THE L -2 DOOR EMERGENCY POWER RESERVOIR.
